An investigation of the differential properties of generalized solutions of certain classes of second order quasilinear parabolic equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1467-1480
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_8_a15,
author = {A. D. Dzhabrailov},
title = {An investigation of the differential properties of generalized solutions of certain classes of second order quasilinear parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1467--1480},
year = {1970},
volume = {6},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_8_a15/}
}
TY - JOUR AU - A. D. Dzhabrailov TI - An investigation of the differential properties of generalized solutions of certain classes of second order quasilinear parabolic equations JO - Differencialʹnye uravneniâ PY - 1970 SP - 1467 EP - 1480 VL - 6 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_8_a15/ LA - ru ID - DE_1970_6_8_a15 ER -
%0 Journal Article %A A. D. Dzhabrailov %T An investigation of the differential properties of generalized solutions of certain classes of second order quasilinear parabolic equations %J Differencialʹnye uravneniâ %D 1970 %P 1467-1480 %V 6 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1970_6_8_a15/ %G ru %F DE_1970_6_8_a15
A. D. Dzhabrailov. An investigation of the differential properties of generalized solutions of certain classes of second order quasilinear parabolic equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1467-1480. http://geodesic.mathdoc.fr/item/DE_1970_6_8_a15/